# SDR ASOA2014062310727

- Difficulty date: May 24, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,952 hours, 17,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 877-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK CORRODED AT BS 877-969, SURFACE CORROSION. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801 AND AMM 53-00-49-000-801.
